MathSciNet Relay Station
MathSciNet bibliographic data
MR2085155 33E20 (33E05)
Joyce, G. S.; Zucker, I. J. On the evaluation of generalized Watson integrals. Proc. Amer. Math. Soc. 133 (2005), no. 1, 71–81 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement